Approximation of nonlinear semigroup in Lp(Rl, dlx) spaces
Journal Title: Дослідження в математиці і механіці - Year 2014, Vol 19, Issue 1
Abstract
This paper is concerned with conditions of convergence of sequences of functions of exponential type, constructed a sequence of functions which converges to a given function of exponential type, the proposed method of researching of the solvability of the Cauchy problem for the equation of evolution type.
Authors and Affiliations
M. I. Yaremenko
DIVISORS OF THE GAUSSIAN INTEGERS IN NORM GROUP E+ 𝑁
The divisor function in norm group E+ 𝑛 is investigated, where the set E+ 𝑛 is a multiplicative subgroup in the multiplicative group of classes of residues modulo 𝑝𝑛 over Z[𝑖]. The asymptotic formula is obtained. MSC: 11...
Nonlinear observer for system of the Van der Pol oscillators
The problem of velocities determination for interconnected Van der Pole oscillators by known data is considered as observation problem. Such systems arise on modelling of many cyclical biological or physical processes. A...
On the 80th anniversary of Academician F. L. Chernousko
К 80-ЛЕТИЮ АКАДЕМИКА Ф. Л. ЧЕРНОУСЬКО
CHARACTER SUMS ANALOGUE OF KLOOSTERMAN SUMS ON NORM GROUP
We consider character sums, analogue of Kloosterman sums over norm group in the ring of Guassian integers. We obtain non-trivial estimation of exponential sums and character sums modulo pm, where p — prime number, p ≡ 3...
Variational method of homogeneous solutions for axisymmetric elasticity problems
A variational method of homogeneous solutions for solving of axisymmetric elasticity problems for semiinfinite and finite cylinders with free lateral surface has been developed. As an example of application of the method...